Translator Disclaimer
2006 The homology of the Milnor fiber for classical braid groups
Filippo Callegaro
Algebr. Geom. Topol. 6(4): 1903-1923 (2006). DOI: 10.2140/agt.2006.6.1903

Abstract

In this paper we compute the homology of the braid groups, with coefficients in the module [q±1] given by the ring of Laurent polynomials with integer coefficients and where the action of the braid group is defined by mapping each generator of the standard presentation to multiplication by q.

The homology thus computed is isomorphic to the homology with constant coefficients of the Milnor fiber of the discriminantal singularity.

Citation

Download Citation

Filippo Callegaro. "The homology of the Milnor fiber for classical braid groups." Algebr. Geom. Topol. 6 (4) 1903 - 1923, 2006. https://doi.org/10.2140/agt.2006.6.1903

Information

Received: 30 November 2005; Revised: 22 September 2006; Accepted: 23 September 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1166.20044
MathSciNet: MR2263054
Digital Object Identifier: 10.2140/agt.2006.6.1903

Subjects:
Primary: 20F36
Secondary: 20J06, 32S55

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.6 • No. 4 • 2006
MSP
Back to Top